# SDR SWAA095235

- Difficulty date: August 12, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 44,959 hours, 37,073 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Collar
- Part number: 65C34691
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE GIRT BAR COLLAR BROKEN.  REMOVED AND REPLACED COLLAR PER MM.
